Open Access
Translator Disclaimer
2013 Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order
Cemil Tunç, Melek Gözen
Abstr. Appl. Anal. 2013(SI44): 1-7 (2013). DOI: 10.1155/2013/248717

Abstract

We consider a nonautonomous functional differential equation of the third order with multiple deviating arguments. Using the Lyapunov-Krasovskiì functional approach, we give certain sufficient conditions to guarantee the asymptotic stability and uniform boundedness of the solutions.

Citation

Download Citation

Cemil Tunç. Melek Gözen. "Stability and Uniform Boundedness in Multidelay Functional Differential Equations of Third Order." Abstr. Appl. Anal. 2013 (SI44) 1 - 7, 2013. https://doi.org/10.1155/2013/248717

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1276.34058
MathSciNet: MR3055944
Digital Object Identifier: 10.1155/2013/248717

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI44 • 2013
Back to Top